The first Szegö limit theorem for non-selfadjoint operators in the Følner algebra

Authors

  • Albrecht Böttcher
  • Peter Otte

DOI:

https://doi.org/10.7146/math.scand.a-14967

Abstract

We determine the first order asymptotics of the trace of f(PnUPn) and the determinant det for operators U belonging to the Følner algebra associated with the sequence \{P_n\} and satisfying an "index zero" condition. We present three different proofs of the main result in the case where U is a normal operator.

Downloads

Published

2005-09-01

How to Cite

Böttcher, A., & Otte, P. (2005). The first Szegö limit theorem for non-selfadjoint operators in the Følner algebra. MATHEMATICA SCANDINAVICA, 97(1), 115–126. https://doi.org/10.7146/math.scand.a-14967

Issue

Section

Articles